# SDR 98ZZZM345

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Radius Rod
- Part number: 1867F
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 6221 - SWF-IAD - DURING APPROACH, EXPERIENCED A MOMENTARY LT GEAR UNSAFE WARNING LIGHT.  AFTER A BRIEF MOMENT LEFT MAIN GEAR WENT GREEN BUT THE GPWS 'TO LOW GEAR' WARNING SOUNDED.  A/C MADE A NORMAL LANDING BUT FOUND THE NOSE WHEEL STEERING WAS INOPERATIVE.  A/C STOPPED ON THE HIGH SPEED TAXI RAMP AND MX CONTROL WAS NOTIFIED.  MX WAS NOTIFIED AND A\C WAS TOWED TO THE LINE.  MX TROUBLESHOT SYSTEM AND FOUND THE LT UPLOCK MICROSWITCH WAS DEFECTIVE ALONG WITH A BROKEN WIRE ON THE NLG WEIGHT ON WHEEL MICROSWITCH.  MX ALSO FOUND THE RT RADIUS ROD WAS DEFECTIVE.  MX REMOVED AND REPLACED THE RT RADIUS ROD AND THE LT UPLOCK MICROSWITCH AND REPAIRED THE WIRE TO THE NLG WEIGHT ON WHEEL MICROSWITCH.  ALL FUNCTIONAL CHE
